# SDR CA010621005

- Difficulty date: April 20, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 13,668 hours
- Engine: Cont O47011
- Propeller: Mcauly 1A200FM
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 7565T
- Condition: Failed
- Location: Engine
- Part time: 32 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR WAS REMOVED TO CHECK FOR INSTALLATION OF NUT ON SPLINE DRIVE. COTTOR PIN WAS BROKEN AND NUT WAS BACKED OFF THE SPLINE. BOTH THE NUT AND COTTER PIN WAS FOUND INSIDE THE ENGINE SPLINE GEAR. ALTERNATOR WAS SENT TO MANUFACTURER FOR OBSERVATIONS.
